# SDR USAA2010041990806

- Difficulty date: April 20, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 54,804 hours, 36,490 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645522C
- Part serial: BN462
- Condition: Delaminated
- Location: Aileron
- Part time: 42,107 hours, 31,276 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - RIGHT AILERON TAB DELAMINATING & SEPARATING AT TRAILING EDGE 14 INCHES OUTBOARD OF INBOARD EDGE.  REPLACED RIGHT AILERON TAB IAW B737 AMM 27-11-21.
